# SDR 2005FA0000838

- Difficulty date: June 3, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N4990P
- Make and model: Piper PA-18-150
- Aircraft serial: 188564
- Engine: Lyc O320*
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: LS0305002
- Part serial: 005002525
- Condition: Failed
- Location: Dc System
- Part time: 1 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVERTER WAS INSTALLED IAW MFG INSTRUCTIONS, DIAGRAMS AND INSTALLATION WAS APPROVED WITH A 337.  CONVERTER FAILED IN LESS THAN 10 SECONDS.  OUT OF FIVE CONVERTERS, FOUR IN AC AND ONE ON THE TEST BENCH, ALL HAVE FAILED.  (K)
